Jump to content

Search the Community

Showing results for tags 'desipramine'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 3 results

  1. I am tapering off desipramine. Been on it exactly 30 years at age 26. A few years ago I began to taper and it was so rocky my MD added (low dose) Wellbutrin, Lexapro, and then finally Trazodone to support me as I began to taper more and more. I started with 200 mg and in the last three or four years, I've gotten it to 25. I was at 30 for a couple of years. And then it seemed like a good time to get this drug out of my body. We aren't sure if desipramine is solely responsible for my now intractable constipation, as well as teeth decay, but we know it is involved. I have to take fiber and Miralax every day and if I'm stressed that won't do it. I don't eat gluten, dairy or meat. I eat tons of veggies. So when I began tapering 5 weeks ago I was fine after the first taper to 27.5. Two weeks later I went to 25 mg. I was ok but became irritable. Then a week into it, I began getting flu like symptoms. Fatigue. Shortness of breath. I had to cancel all my clients for the week (I'm a personal chef). And I had serious irritability and a defeated attitude. I'm going to see an allergist. I think the physical symptoms might be a burgeoning pet allergy. But I didn't know what was going on. Very anxious. Went to my doctor. I wasn't thinking it could be the taper and I'm still dubious (the physical symptoms that is). Tests and X-rays were fine. Anyhow, I'm staying at 25 mg for some time. I don't feel like I have the full arsenal for tapering. I drove my husband crazy, we've only been married 4 years. I did do acupuncture, once. And now I know to see my therapist more often while tapering. I felt like I didn't have people I could talk to. I started to question my prescriber (now not an MD but a nurse) and my doctor. Anyhow, any advice would be so welcome. Thank you!
  2. Ccnt80

    Kimberly''s Intro

    Dx: Bipolar, depression, anxiety, PTSD, treatment resistant insomnia, CFS, Fibro, chronic pain Current meds as of Dec. 2017: Lamictal 200mg bid Omeprazole 200 mg bid Motrin 800mg qam Iron 65mg qam Despiramine 125mg qhs Seroquel 300mg qhs Remeron 30 mg qhs Clonopin 0.5 mg up to 5 tabs a day as needed (can take up to 3 pills at one time) *** I very faithfully take my med as prescribed. Supplements when I remember to take them: magnesium, iodine, zinc, probiotic I attempted to drop Seroquel down to 250mg for a couple weeks and was VERY irritability and awful feeling, so I ended up moving it back to 300mg. I had also recently dropped the Clonopin down from 5 tablets to 4 tablets a day. I worry about being on Seroquel cause diabetes runs in my family. As of now, my HGa1C shows a decreased risk for diabetes. I am about 70 pounds over weight. I have lost 50 pounds since May 1. My main issue is massive insomnia. That is the main reason for the poly pharmacy. I've been dx bipolar since 2005 (I am 37), but on anti-depressants since 2002. Due to my lack of knowledge and horrid docs, was on up to 10 psych meds at a time prior to 2009. Two 3 year periods in my 20s only slept 10 hours a week, even tho I was medicated so heavily I could barely move. I was so exhausted and wrung out I wanted to die. I'm on the seroquel, remeron, and desipramine mainly for sleep but they also help mood. I average 4-6 hours sleep, but it takes me 12 hours to get it. I wake up every 45-60 minutes. So don't typically feel rested. If I nap during the day, my sleep at night is no worse. If I don't take clone pin during the day to nap, I get very irritable and overwhelmed filling. Sensory overload. I've been off work for 2.5 years this time around, for mood issues and pain issues.
  3. Hi. I'm feloniousgramma, a.k.a wiley. I've been struggling with the bipolar 2 label since 1992 and am wondering about other people's experience with an antidepressant induced hypomanic episode and feelings and thoughts about the bipolar 2 diagnosis.
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy